RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 333–335 (Mi dan40989)  

This article is cited in 1 scientific paper (total in 1 paper)

THEORY OF ELASTICITY

Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity

A. S. Silbergleita, B. M. Nullerb

a Ioffe Physico-Technical Institute USSR Academy of Sciences, Leningrad
b All-Russian Scientific Research Institute of Hydraulic Engineering, Leningrad

Full text: PDF file (443 kB)

Bibliographic databases:
UDC: 539.3
Presented: В. В. Новожилов
Received: 05.01.1977

Citation: A. S. Silbergleit, B. M. Nuller, “Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 333–335

Citation in format AMSBIB
\Bibitem{SilNul77}
\by A.~S.~Silbergleit, B.~M.~Nuller
\paper Generalized orthogonality of homogeneous solutions in dynamic problems of the theory of elasticity
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 333--335
\mathnet{http://mi.mathnet.ru/dan40989}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0443527}
\zmath{https://zbmath.org/?q=an:0381.73030}


Linking options:
  • http://mi.mathnet.ru/eng/dan40989
  • http://mi.mathnet.ru/eng/dan/v234/i2/p333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. D. Zakharov, “The Dirichlet–Neumann conditions and orthogonality of three-dimensional natural waves in layered solids”, Comput. Math. Math. Phys., 50:9 (2010), 1522–1535  mathnet  crossref  mathscinet  adsnasa  isi
  • Number of views:
    This page:47
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020